Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
150 Publications
2018 | Published | Journal Article | IST-REx-ID: 446 |

The ionization conjecture in Thomas–Fermi–Dirac–von Weizsäcker theory
R. Frank, P. Nam, H. Van Den Bosch, Communications on Pure and Applied Mathematics 71 (2018) 577–614.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
R. Frank, P. Nam, H. Van Den Bosch, Communications on Pure and Applied Mathematics 71 (2018) 577–614.
2018 | Published | Journal Article | IST-REx-ID: 455 |

The Dirac–Frenkel principle for reduced density matrices and the Bogoliubov–de Gennes equations
N.P. Benedikter, J. Sok, J. Solovej, Annales Henri Poincare 19 (2018) 1167–1214.
[Published Version]
View
| Files available
| DOI
| WoS
N.P. Benedikter, J. Sok, J. Solovej, Annales Henri Poincare 19 (2018) 1167–1214.
2018 | Published | Journal Article | IST-REx-ID: 554 |

The Bogoliubov free energy functional II: The dilute Limit
M.M. Napiórkowski, R. Reuvers, J. Solovej, Communications in Mathematical Physics 360 (2018) 347–403.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| arXiv
M.M. Napiórkowski, R. Reuvers, J. Solovej, Communications in Mathematical Physics 360 (2018) 347–403.
2018 | Published | Journal Article | IST-REx-ID: 5983 |

Theory of the rotating polaron: Spectrum and self-localization
E. Yakaboylu, B. Midya, A. Deuchert, N.K. Leopold, M. Lemeshko, Physical Review B 98 (2018).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
E. Yakaboylu, B. Midya, A. Deuchert, N.K. Leopold, M. Lemeshko, Physical Review B 98 (2018).
2018 | Published | Journal Article | IST-REx-ID: 6002 |

The Bogoliubov free energy functional I: Existence of minimizers and phase diagram
M.M. Napiórkowski, R. Reuvers, J.P. Solovej, Archive for Rational Mechanics and Analysis 229 (2018) 1037–1090.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
M.M. Napiórkowski, R. Reuvers, J.P. Solovej, Archive for Rational Mechanics and Analysis 229 (2018) 1037–1090.
2017 | Published | Journal Article | IST-REx-ID: 741 |

Stability of a fermionic N+1 particle system with point interactions
T. Moser, R. Seiringer, Communications in Mathematical Physics 356 (2017) 329–355.
[Published Version]
View
| Files available
| DOI
| WoS
T. Moser, R. Seiringer, Communications in Mathematical Physics 356 (2017) 329–355.
2017 | Published | Journal Article | IST-REx-ID: 1198 |

Triviality of a model of particles with point interactions in the thermodynamic limit
T. Moser, R. Seiringer, Letters in Mathematical Physics 107 (2017) 533–552.
[Published Version]
View
| Files available
| DOI
| WoS
T. Moser, R. Seiringer, Letters in Mathematical Physics 107 (2017) 533–552.
2017 | Published | Journal Article | IST-REx-ID: 1079 |

Nonexistence in Thomas Fermi-Dirac-von Weizsäcker theory with small nuclear charges
P. Nam, H. Van Den Bosch, Mathematical Physics, Analysis and Geometry 20 (2017).
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
P. Nam, H. Van Den Bosch, Mathematical Physics, Analysis and Geometry 20 (2017).
2017 | Published | Journal Article | IST-REx-ID: 997 |

Emergence of non-abelian magnetic monopoles in a quantum impurity problem
E. Yakaboylu, A. Deuchert, M. Lemeshko, Physical Review Letters 119 (2017).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
E. Yakaboylu, A. Deuchert, M. Lemeshko, Physical Review Letters 119 (2017).
2017 | Published | Journal Article | IST-REx-ID: 912 |

A lower bound for the BCS functional with boundary conditions at infinity
A. Deuchert, Journal of Mathematical Physics 58 (2017).
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
A. Deuchert, Journal of Mathematical Physics 58 (2017).
2017 | Published | Journal Article | IST-REx-ID: 1120 |

Angular self-localization of impurities rotating in a bosonic bath
X. Li, R. Seiringer, M. Lemeshko, Physical Review A 95 (2017).
[Published Version]
View
| Files available
| DOI
| Download Published Version (ext.)
| WoS
X. Li, R. Seiringer, M. Lemeshko, Physical Review A 95 (2017).
2017 | Published | Journal Article | IST-REx-ID: 484 |

Bogoliubov correction to the mean-field dynamics of interacting bosons
P. Nam, M.M. Napiórkowski, Advances in Theoretical and Mathematical Physics 21 (2017) 683–738.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
P. Nam, M.M. Napiórkowski, Advances in Theoretical and Mathematical Physics 21 (2017) 683–738.
2017 | Published | Journal Article | IST-REx-ID: 739 |

A note on the validity of Bogoliubov correction to mean field dynamics
P. Nam, M.M. Napiórkowski, Journal de Mathématiques Pures et Appliquées 108 (2017) 662–688.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
P. Nam, M.M. Napiórkowski, Journal de Mathématiques Pures et Appliquées 108 (2017) 662–688.
2017 | Published | Journal Article | IST-REx-ID: 632 |

A note on 2D focusing many boson systems
M. Lewin, P. Nam, N. Rougerie, Proceedings of the American Mathematical Society 145 (2017) 2441–2454.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
M. Lewin, P. Nam, N. Rougerie, Proceedings of the American Mathematical Society 145 (2017) 2441–2454.
2016 | Published | Conference Paper | IST-REx-ID: 1428 |

Superfluidity and BEC in a Model of Interacting Bosons in a Random Potential
M. Könenberg, T. Moser, R. Seiringer, J. Yngvason, in:, Journal of Physics: Conference Series, IOP Publishing, 2016.
[Published Version]
View
| Files available
| DOI
M. Könenberg, T. Moser, R. Seiringer, J. Yngvason, in:, Journal of Physics: Conference Series, IOP Publishing, 2016.
2016 | Published | Journal Article | IST-REx-ID: 1478 |

Decay of correlations and absence of superfluidity in the disordered Tonks-Girardeau gas
R. Seiringer, S. Warzel, New Journal of Physics 18 (2016).
[Published Version]
View
| Files available
| DOI
R. Seiringer, S. Warzel, New Journal of Physics 18 (2016).
2016 | Published | Journal Article | IST-REx-ID: 1422 |

Incompatibility of time-dependent Bogoliubov–de-Gennes and Ginzburg–Landau equations
R. Frank, C. Hainzl, B. Schlein, R. Seiringer, Letters in Mathematical Physics 106 (2016) 913–923.
[Published Version]
View
| Files available
| DOI
R. Frank, C. Hainzl, B. Schlein, R. Seiringer, Letters in Mathematical Physics 106 (2016) 913–923.
2016 | Published | Journal Article | IST-REx-ID: 1436 |

Kinetic energy estimates for the accuracy of the time-dependent Hartree-Fock approximation with Coulomb interaction
V. Bach, S. Breteaux, S.P. Petrat, P. Pickl, T. Tzaneteas, Journal de Mathématiques Pures et Appliquées 105 (2016) 1–30.
[Published Version]
View
| Files available
| DOI
V. Bach, S. Breteaux, S.P. Petrat, P. Pickl, T. Tzaneteas, Journal de Mathématiques Pures et Appliquées 105 (2016) 1–30.
2016 | Published | Journal Article | IST-REx-ID: 1143 |

Ground states of large bosonic systems: The gross Pitaevskii limit revisited
P. Nam, N. Rougerie, R. Seiringer, Analysis and PDE 9 (2016) 459–485.
[Preprint]
View
| DOI
| Download Preprint (ext.)
P. Nam, N. Rougerie, R. Seiringer, Analysis and PDE 9 (2016) 459–485.
2016 | Published | Journal Article | IST-REx-ID: 1259 |

Bogolubov–Hartree–Fock theory for strongly interacting fermions in the low density limit
G. Bräunlich, C. Hainzl, R. Seiringer, Mathematical Physics, Analysis and Geometry 19 (2016).
[Published Version]
View
| Files available
| DOI
G. Bräunlich, C. Hainzl, R. Seiringer, Mathematical Physics, Analysis and Geometry 19 (2016).